# SDR ASAA2021010733855

- Difficulty date: January 7, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 25,692 hours, 8,240 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Cracked
- Location: Nr 2 Start Valve
- Component: Start Valve
- Component part number: 32896302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 ESN 658693 START CONTROL VALVE ELECTICAL CONNECTOR CRACKED ON THE MOUNT.  GROUNDED-YES.  REMOVED AND REPLACED NR 2 ENGINE START CONTROL VALVE, REF B737-900 AMM 80-11-03.  LEAK CHECK AND OPERATIONS CHECK GOOD.
